# SDR SWAA2023072871354

- Difficulty date: June 23, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 19,964 hours, 9,843 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR STRUCTURE STA. 947.5 LBL 25 HAS CORROSION ON FLOOR BEAM.<[01] REMOVED CORROSION PER SRM 51-10-02. BLENDED AREA OUT OF LIMITS PER SRM 53-70-51-1A-1. REMANING THICKNESS IS .084?.[10] FABRICATED ALL REPAIR PARTS I.A.W SRM 53-70-51-2R-5;[11] VERIFIED FABRICATED ALL REPAIR PARTS I.A.W SRM 53-70-51-2R-5. OK TO TREAT PRIME AND INSTALL REPAIR PARTS.;[12] INSTALLED PART [1] T-CHORD; ALL PART [2] ANGLES; AND ALL PART [3] STRAPS I.A.W SRM 53-70-51-2R-5.;[13] INSTALLED PART [1] T-CHORD; ALL PART [2] ANGLES; AND ALL PART [3] STRAPS I.A.W SRM 53-70-51-2R-5.;[14] INSTALLED PART [1] T-CHORD; ALL PART [2] ANGLES; AND ALL PART [3] STRAPS I.A.W SRM 53-70-51-2R-5.;[15] RII: INSPECTED WORK PERFORMED IN STEPS 1 THRU 8.;[16] COMPLETED REPAIR OF STA 947.5 FLOOR BEAM AND ATTACHMENT OF ADJACENT STRUCTURE IAW SRM 53-70-51-2R-5 AND 51-40-02.;[17] RII: INSPECTION COMPLIED WITH. SEE STEPS AND CORRECTIVE ACTIONS FOR ALL WORK PERFORMED. COMPLETED REPAIR OF STA 947.5 FLOOR BEAM AND ATTACHMENT OF ADJACENT STRUCTURE IAW SRM 53-70-51-2R-5 AND 51-40-02.
